Alert archive / Louisiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 29, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 14, 2018, 9:44 AM CDT for 7 parishes in Louisiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2018, 9:44 AM CDT (14:44 UTC)
- Expired
- Apr 14, 2018, 10:30 AM CDT
- In force
- 46 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Assumption Parish, LA, Lafourche Parish, LA, Livingston Parish, LA, Saint Charles Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Terrebonne Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 6:57 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 2.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1802 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 12.6
The text
As transmitted.
018
WUUS54 KLIX 141444
SVRLIX
LAC007-057-063-089-093-095-109-141530-
/O.NEW.KLIX.SV.W.0029.180414T1444Z-180414T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
944 AM CDT SAT APR 14 2018
The National Weather Service in New Orleans has issued a
* Severe Thunderstorm Warning for...
St. John The Baptist Parish in southeastern Louisiana...
Eastern St. James Parish in southeastern Louisiana...
Northwestern St. Charles Parish in southeastern Louisiana...
Central Terrebonne Parish in southeastern Louisiana...
Southeastern Livingston Parish in southeastern Louisiana...
Northwestern Lafourche Parish in southeastern Louisiana...
Southeastern Assumption Parish in southeastern Louisiana...
* Until 1030 AM CDT.
* At 943 AM CDT, severe thunderstorms were located along a line
extending from 8 miles south of Ponchatoula to 21 miles southeast
of Burns Point, moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Houma, Thibodaux, Reserve, Hahnville, Laplace, Gramercy, Lutcher,
Schriever, Montz, Garyville, Raceland, Chackbay, Destrehan, Bayou
Cane, Killona, Norco, Paradis, Gray, Edgard and South Vacherie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 200 PM CDT for southeastern
Louisiana.
LAT...LON 2930 9134 2931 9134 2937 9124 2925 9113
2926 9112 2933 9113 2946 9126 3030 9055
3031 9054 3019 9060 3017 9049 3029 9040
3030 9031 3012 9043 3003 9028 2923 9098
2926 9100 2918 9099
TIME...MOT...LOC 1443Z 273DEG 12KT 3031 9047 2937 9126
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
TD1 follow-up statement
032
WWUS54 KLIX 141501
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1001 AM CDT SAT APR 14 2018
LAC007-063-141510-
/O.CAN.KLIX.SV.W.0029.000000T0000Z-180414T1530Z/
Livingston LA-Assumption LA-
1001 AM CDT SAT APR 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LIVINGSTON AND
SOUTHEASTERN ASSUMPTION PARISHES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 PM CDT for southeastern
Louisiana.
LAT...LON 3022 9061 3023 9058 3019 9060 3017 9057
3017 9049 3022 9044 3029 9040 3030 9034
3027 9032 3022 9041 3012 9043 3006 9038
3006 9032 3003 9028 2979 9049 2957 9075
2942 9121
TIME...MOT...LOC 1500Z 242DEG 27KT 2998 9073 2971 9082 2947 9110
$$
LAC057-089-093-095-109-141530-
/O.CON.KLIX.SV.W.0029.000000T0000Z-180414T1530Z/
St. John The Baptist LA-St. James LA-St. Charles LA-Terrebonne LA-
Lafourche LA-
1001 AM CDT SAT APR 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR ST. JOHN THE BAPTIST...SOUTHEASTERN ST. JAMES...NORTHWESTERN ST.
CHARLES...NORTHWESTERN TERREBONNE AND NORTHWESTERN LAFOURCHE
PARISHES...
At 1000 AM CDT, severe thunderstorms were located along a line
extending from North Vacherie to Schriever to 13 miles south of
Amelia, moving northeast at 30 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Houma, Thibodaux, Reserve, Hahnville, Laplace, Gramercy, Lutcher,
Schriever, Montz, Garyville, Boutte, Raceland, Chackbay, Destrehan,
Bayou Cane, Killona, Norco, Paradis, Gray and Edgard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 200 PM CDT for southeastern
Louisiana.
LAT...LON 3022 9061 3023 9058 3019 9060 3017 9057
3017 9049 3022 9044 3029 9040 3030 9034
3027 9032 3022 9041 3012 9043 3006 9038
3006 9032 3003 9028 2979 9049 2957 9075
2942 9121
TIME...MOT...LOC 1500Z 242DEG 27KT 2998 9073 2971 9082 2947 9110
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
TDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 4:23 AM CDT, 5 hours 21 minutes earlier.
Area forecast discussion, Apr 14, 4:23 AM CDT, 5 hours 21 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
423 AM CDT Sat Apr 14 2018
...Significant Severe Weather Event Possible Today Including
Possible Strong Tornadoes...
.Discussion...Forecast will really focus on the next 18 hours as we
will be impacted by a multi hazard event. However the night was
quiet as expected with the line of convection weakening and slowing
over night off to our northwest. This momentary weakening trend was
expected and the line will likely not look overly imposing at
daybreak but don't let this fool you as we expect convection to
light up again mid morning and impact the region through the day and
into the early evening hours.
The deep mid level closed low over the central Plains will be slow
to push east and into the upper MS Valley by this evening and as
this occurs the trough will begin to pivot taking on a neutral and
eventually a negative tilt. The cold front which is currently slowly
moving into the Lower MS Valley will continue to be slow this
morning but will respond and begin to accelerate across the Lower MS
Valley and into the southeastern CONUS late this afternoon and this
evening. As the trough begins to pivot we expect to see the line of
convection really begin to slow up (possibly pause/stall
momentarily). Additional development may begin ahead of the line and
it is at that point that the severe and heavy rain threat starts to
increase especially the farther west this pause in movement occurs.
Scattered to numerous showers and thunderstorms will then
develop/redevelop along and ahead of the line late this morning and
as this starts to congeal into a QLCS the overall forward motion
should begin to speed up once again. The line is expected to be in
coastal MS be late afternoon/early evening and should finally push
into AL around 2/3z.
Overall the severe threat is impressive. With the main line expected
to slow down there will be time for the area to heat up and become
quite unstable. MLCAPE of around 2000 J/kg and 0-3km cape of 150
J/kg or greater for much of the northern half of the area is
expected. Showalters will be around -3 while LI's could be around -6
to -7. Mid level lapse rates will be around -6.5 C/km. The dynamics
will be strong with this system. Mid level winds will slowly
increase with 50-60kts nudging in around late morning and through
the afternoon but the impressive feature will be a strengthening LL
jet of 50-60kts right over the CWA. In addition we will be under the
RRQ of the upper jet with very strong diffluence collocated with the
LL jet. The increase in the wind field will also lead to a very
favorable shear environment. Both 0-1 and 0-3km SRH look to be
around 200-350 m2/s2 while 0-6km Bulk shear of 40-50 kts will be in
place. A lot of these features appear to occur around the same time
frame of 15-21/0z especially along and north of the 10/12 corridor
and east of a line from Baton Rouge to Amite county.
We expect the line of convection to begin to redevelop as this LL
jet starts to strengthen late this morning. Additional storms out
ahead of the main line are possible as well. It is the initial
redevelopment of the line and any storms out ahead that pose the
greatest concern. These storms will be in the best shear environment
and capable of producing tornadoes some of which could be strong. We
do expect things to slowly combine into a QLCS as it pushes through
SELA and into coastal MS late this afternoon. As the convection
evolves into a QLCS the straight-line wind threat will become the
dominant concern however there will still be more than sufficient
shear in place for embedded tornadoes. Even if storms don't develop
out ahead of the main line I am quite concerned with the low level
cape combined with the high 0-1 to 0-3 SRH. If the line redevelops
quickly becoming the dominant feature the combination of the LL cape
and high shear values could enhance the risk of seeing tornadoes
within the line.
We remain concerned with the heavy rainfall threat possibly leading
to flash flooding and river flooding. Again we are expecting the
main line to pause as this happens there will be a window for
multiple storms to move over the same area. These storms will have a
very rich moisture environment to work with as PWs could be just
under 2". That combined with the strong LL jet pumping high h85
theta E values and strong diffluence aloft will lead to very
efficient storms. Overall we are still expecting widespread 2-4" of
rain with locally higher amounts possibly exceeding 6". A flash
flood watch is already out and will not make any adjustments to it.
Due to the strengthening LL jet winds will be quite gusty at the
sfc. This is especially so along the coast where strong winds will
come in right off the water. With that we will issue a wind advisory
for all coastal parishes and counties.
All convection should finally exit coastal MS during the evening
hours with much drier and cooler air quickly filtering in. The
trough axis will be east of the area by midday tomorrow and we will
then move under northwest flow for the next 48 hours. This will keep
use cool and dry with temps well below normal Sunday and Monday
morning. Highs Sunday and lows Monday morning could be 15 to almost
20 degrees below normal in some locations. We will begin a slow
moderation Monday night and Tuesday with weak ridging aloft late
Tuesday and Tuesday night. Another weak cold front will approach
Wednesday night as a strong disturbance moves across the central
Plains and into the Upper MS Valley. That said the front will likely
hang up and with pretty much zonal flow aloft we will not see much
if any impact from this. /CAB/
&&
.AVIATION...
Strong southerly winds will affect all terminals today with the
strongest winds of 25kt and frequent gusts to 35kt expected at
mainly coastal sites. A line of TSRA, possibly preceded by more
isolated to scattered SHRA and a few TSRA, is expected to impact the
KBTR and KMCB terminals in the 13-18z time frame, and KHDC to
KASD/KMSY/KNEW after 15-16z. Will place TEMPO group for the
potential strong to severe TSRA with timing at all terminals today.
With fropa, winds will shift to NW and rise once again to around
25kt with gusts up to 35kt at KNEW and KMSY. Winds will be around 15-
20kt at remaining sites.
&&
.MARINE...
Southerly winds will slowly intensify today from 20 to 25kt up to 25
to 35kt with higher gusts for the open gulf waters. Protected waters
will have southeast winds of 25kt with gusts to gale force as well
before a cold front moves through this evening. Northwest to north
winds behind the front will be just as strong tonight into ealy
Monday. A Small Craft Advisory is currently posted for all waters.
This will be upgraded to a gale warning by 4pm as sustained winds or
frequent gusts of 34kt or better should be achieved through the
remainder of the night. Small craft advisories will then replace the
gale warning areas through the remainder of the day Monday. Severe
thunderstorms will be likely over most of the coastal waters today
starting around noon through midnight. High pressure will quickly
settle into the northern Gulf for the remainder of the week. The
next front could affect the northern gulf by next weekend.
&&
DECISION SUPPORT...
DSS code: Orange.
Deployed: None.
Activation: None.
Activities: Monitoring severe weather and flash flood potential
River flooding.
NOHSEP support for French Quarter Festival
Mississippi Gulf Coast Spring Break.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 72 44 60 37 / 100 50 0 0
BTR 74 44 63 40 / 100 30 0 0
ASD 76 49 63 42 / 100 80 0 0
MSY 78 49 63 47 / 100 70 0 0
GPT 75 51 65 44 / 90 90 10 0
PQL 77 51 65 40 / 90 90 10 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through late tonight for LAZ034>037-039-040-
046>050-056>072.
Wind Advisory from 10 AM this morning to 10 PM CDT this evening
for LAZ040-050-058-060>064-066>070-072.
GM...Small Craft Advisory until 11 AM CDT this morning for GMZ536-538-
550-552-555-557-570-572-575-577.
Small Craft Advisory from 4 AM Sunday to 7 AM CDT Monday for
GMZ536-538-550-552-555-557-570-572-575-577.
Gale Warning from 11 AM this morning to 4 AM CDT Sunday for
GMZ536-538-550-552-555-557-570-572-575-577.
Small Craft Advisory until 7 AM CDT Monday for GMZ530-532-534.
MS...Flash Flood Watch through late tonight for MSZ068>071-077-
080>082.
Wind Advisory from 10 AM this morning to 10 PM CDT this evening
for MSZ080>082.
GM...Small Craft Advisory until 11 AM CDT this morning for GMZ538-550-
552-555-557-570-572-575-577.
Small Craft Advisory from 4 AM Sunday to 7 AM CDT Monday for
GMZ538-550-552-555-557-570-572-575-577.
Gale Warning from 11 AM this morning to 4 AM CDT Sunday for
GMZ538-550-552-555-557-570-572-575-577.
Small Craft Advisory until 7 AM CDT Monday for GMZ532-534.
&&Hazardous weather outlook, Apr 14, 4:46 AM CDT, 4 hours 58 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 446 AM CDT Sat Apr 14 2018 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-142200- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 446 AM CDT Sat Apr 14 2018 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight There are many weather related hazards expected today. A Flash Flood Watch is in effect through Tonight for the entire outlook area. Rainfall accumulations of 2 to 4 inches with locally higher amounts in excess of 6 inches possible through this evening. A Wind Advisory is in effect for exposed coastal and lake shore areas today for gusty winds 25 to 35 mph throughout the day. A Gale Warning goes into effect late this morning through tonight in the coastal waters for winds in excess of 34 knots and high seas to 12 to 15 feet. There is an ENHANCED risk of severe thunderstorms today for much of the outlook area. The main concerns will be damaging straightline winds 50 to 75 mph possibly from squalls, moderate to large sized hail, a few tornadoes and waterspouts that could include intensities EF2 or greater damage. .DAYS TWO THROUGH SEVEN...Sunday through Friday Small craft advisories will be in effect for strong northerly winds and rough seas Sunday. River flooding is ongoing along the Mississippi River from Red River Landing to Baton Rouge, and on the Pearl River at Bogalusa and Pearl River. Depending on the amount of anticipated rainfall Saturday, other area rivers may exceed flood levels. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for today beginning late this morning through this evening. Please report any severe weather and flood reports promptly to the National Weather Service office in Slidell...985 649 0429 extension 4. 24/RR
In the hours before
Special weather statement, Apr 14, 6:18 AM CDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service New Orleans LA
618 AM CDT SAT APR 14 2018
LAZ034-035-MSZ068-141145-
Pointe Coupee-West Feliciana-Wilkinson-
618 AM CDT SAT APR 14 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST FELICIANA...
NORTHERN POINTE COUPEE PARISHES IN SOUTHEASTERN LOUISIANA AND
WILKINSON COUNTIES...
At 617 AM CDT, radar indicated rapidly intensifying strong
thunderstorms were located along a line extending from near Slocum
to near Lettsworth to near Palmetto. Movement was northeast at 30
mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
New Roads, Jackson, St. Francisville, Centreville, Woodville,
Morganza, Wakefield, Spillman, Batchelor, Lettsworth, Fort Adams,
Dolorosa and Crosby.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3132 9110 3128 9106 3100 9106 3099 9118
3082 9123 3066 9137 3071 9173 3082 9181
3097 9181 3104 9172 3104 9165 3097 9166
3104 9156 3113 9163 3124 9156 3122 9153
3123 9149 3132 9146 3137 9122
TIME...MOT...LOC 1117Z 227DEG 26KT 3133 9161 3094 9175 3079 9192
24/RRLocal storm report, Apr 14, 8:30 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
830 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM TSTM WND DMG 1 S MCCOMB 31.23N 90.47W
04/14/2018 PIKE MS EMERGENCY MNGR
FEW TREES DOWN ON THE SOUTH SIDE OF MCCOMB.
&&
24/RRLocal storm report, Apr 14, 9:20 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
920 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM TSTM WND DMG BATON ROUGE 30.45N 91.13W
04/13/2018 EAST BATON ROUGE LA FIRE DEPT/RESCUE
REPORT OF TREE ON A HOME NEAR ONEAL RD AND ANTIOCH RD.
TIME ESTIMATED FROM RADAR.
0855 AM TSTM WND DMG 5 E ENON 30.73N 90.00W
04/13/2018 WASHINGTON LA FIRE DEPT/RESCUE
MULTIPLE TREES REPORTED DOWN NEAR SARTINVILLE, MS.
&&
DMANNINGLocal storm report, Apr 14, 9:38 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
938 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM TSTM WND DMG 2 NE OAK HILLS PLACE 30.38N 91.06W
04/14/2018 EAST BATON ROUGE LA EMERGENCY MNGR
DAMAGE REPORTED IN PARKING LOTS NEAR THE INDUSTRIPLEX
AREA. POSSIBLE TORNADO. TIME ESTIMATED BY RADAR.
&&
24/RRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 4:24 AM CDT | Gale Warning | LIX | 26 hr | |
| Apr 14, 4:24 AM CDT | Small Craft Advisory | LIX | 54 hr | |
| Apr 14, 4:24 AM CDT | Wind Advisory | LIX | Saint Bernard, Saint John the Baptist | 12 hr |
| Apr 14, 6:18 AM CDT | Special Weather Statement | LIX | Pointe Coupee, West Feliciana | 27 min |
| Apr 14, 6:30 AM CDT | Tornado Warning | LIX | Pointe Coupee | 15 min |
| Apr 14, 6:36 AM CDT | Severe Thunderstorm Warning | LIX | Pointe Coupee, West Feliciana | 54 min |
| Apr 14, 6:58 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena, West Baton Rouge and 1 more | 62 min |
| Apr 14, 7:31 AM CDT | Tornado Warning | LIX | East Feliciana, Saint Helena | 44 min |
| Apr 14, 7:55 AM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena, Tangipahoa | 50 min |
| Apr 14, 7:57 AM CDT | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena, West Baton Rouge | 48 min |
| Apr 14, 8:01 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Lafourche, Livingston and 3 more | 59 min |
| Apr 14, 8:03 AM CDT | Tornado Warning | LIX | Saint Helena, Tangipahoa | 42 min |
| Apr 14, 8:18 AM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Livingston, Tangipahoa | 42 min |
| Apr 14, 8:22 AM CDT | Tornado Warning | LIX | Saint Helena, Tangipahoa | 38 min |
| Apr 14, 8:30 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Livingston, Saint Helena, Tangipahoa, Washington | 45 min |
| Apr 14, 8:45 AM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Saint Tammany, Tangipahoa, Washington | 45 min |
| Apr 14, 8:49 AM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 41 min |
| Apr 14, 8:55 AM CDT | Tornado Warning | LIX | Tangipahoa, Washington | 35 min |
| Apr 14, 9:00 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Lafourche, Livingston, Saint Charles, Saint James and 3 more | 45 min |
| Apr 14, 9:03 AM CDT | Special Marine Warning | LIX | 42 min | |
| Apr 14, 9:22 AM CDT | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Terrebonne | 38 min |
| Apr 14, 9:27 AM CDT | Tornado Warning | LIX | Assumption, Lafourche, Saint James | 33 min |
| Apr 14, 9:30 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa, Washington | 45 min |
| Apr 14, 9:42 AM CDT | Special Marine Warning | LIX | 93 min | |
| Apr 14, 9:51 AM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, East Baton Rouge, East Feliciana, Iberville, Lafourche and 8 more | 3 hr |
| Apr 14, 10:14 AM CDT | Areal Flood Advisory | LIX | Saint John the Baptist, Saint Tammany, Tangipahoa, Washington | 3 hr |
| Apr 14, 10:17 AM CDT | Areal Flood Advisory | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 3 more | 3 hr |
| Apr 14, 10:21 AM CDT | Special Weather Statement | LIX | Saint Tammany | 84 min |
| Apr 14, 10:26 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Orleans, Saint Charles, Saint John the Baptist, Terrebonne | 49 min |
| Apr 14, 10:34 AM CDT | Special Marine Warning | LIX | 86 min | |
| Apr 14, 10:52 AM CDT | Tornado Warning | LIX | Saint Tammany | 12 min |
| Apr 14, 11:11 AM CDT | Special Marine Warning | LIX | 94 min | |
| Apr 14, 11:16 AM CDT | Special Weather Statement | LIX | Lafourche, Orleans, Terrebonne | 44 min |
| Apr 14, 11:37 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 22 min |
| Apr 14, 12:04 PM CDT | Special Weather Statement | LIX | Orleans | 41 min |
| Apr 14, 12:11 PM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Apr 14, 12:13 PM CDT | Flash Flood Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 1 more | 3 hr |
| Apr 14, 12:28 PM CDT | Special Marine Warning | LIX | 92 min | |
| Apr 14, 12:37 PM CDT | Special Marine Warning | LIX | 38 min | |
| Apr 14, 12:54 PM CDT | Special Marine Warning | LIX | 96 min | |
| Apr 14, 1:05 PM CDT | Special Weather Statement | LIX | Plaquemines | 85 min |
| Apr 14, 2:26 PM CDT | Special Marine Warning | LIX | 2 hr | |
| Apr 14, 2:39 PM CDT | Special Weather Statement | LIX | Saint Bernard | 51 min |
| Apr 14, 3:16 PM CDT | Areal Flood Advisory | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 1 more | 3 hr |
| Apr 14, 4:27 PM CDT | Special Weather Statement | LIX | Orleans | 63 min |
| Apr 14, 4:33 PM CDT | Special Marine Warning | LIX | 87 min | |
| Apr 14, 5:32 PM CDT | Special Marine Warning | LIX | 88 min | |
| Apr 14, 5:35 PM CDT | Special Marine Warning | LIX | 115 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.